Ösztöndíjak és projektek

 

Jelenleg vezető kutató vagyok két Nemzeti Kutatási és Fejlesztési Hivatal által támogatott projektben.

Az egyik FK_124814, egy kutatócsoport az alábbi szenior kutatók részvételével: Horváth Gábor (Debreceni Egyetem), Kátai-Urbán Kamilla (Szegedi Egyetem), Szabó Csaba (Eötvös Loránd Tudományegyetem). A kutatás támogatási időszaka 2017. 09. 01. dátummal indul el, és négy évig tart.

A másik PD_125160, ami egy hároméves post-doc grant 2017. 09. 01. kezdettel.

Elnyertem a Bolyai Ösztöndíjat a 2017. 09. 01.-2020. 08. 31. támogatási időszakra.

 

Publikációk

 

A publikációk és hivatkozások listája pdf formátumban ide kattintva érhető el.

 

(20) Pongrácz, A.

Discordant voting for the knights of the round table, (2018) kézirat

 

(19) Kátai-Urbán, K., Szabó, Cs., Pongrácz, A.

The fine- and generative spectra of varieties of monounary algebras, (2018) kézirat

 

(18) Bodirsky, M., Bradley-Williams, D., Pinsker, M., Pongrácz, A.

The universal homogeneous binary tree,

Journal of Logic and Computation (2018) 32 pp, elfogadva

 

(17) Bodirsky, M., Martin, B., Pinsker, M., Pongrácz, A.

Constraint satisfaction problems for reducts of homogeneous graphs,

Proceedings of the 43rd International Colloquium on Automata, Languages and Programming (ICALP 2016). A kibővített cikk 32 pp, beküldve.


(16) Bodirsky, M., Pinsker, M., Pongrácz, A.

Projective clone homomorphisms,

Journal of Symbolic Logic (2016) 12 pp, elfogadva.


(15) Martin, B., Pongrácz, A., Wrona, M.

The complexity of counting quantifiers on equality languages,

Theoretical Computer Science 670 (2017) 56-67. A cikk vázlatos formában a Computablity in Europe (CiE 2016) konferencián jelent meg.


(14) Pongrácz, A.

Reducts of the Henson graphs with a constant,

Annals of Pure and Applied Logic 168:7 (2017) 1472-1489.


(13) Bodirsky, M., Pinsker, M., Pongrácz, A.

Reconstructing the topology of clones,

Transactions of the American Mathematical Society 369 (2017) 3707–3740.


(12) Bodirsky, M., Pinsker, M., Pongrácz, A.

The 42 reducts of the random ordered graph,

Proceedings of the London Mathematical Society 111:3 (2015) 591–632.


(11) Müller, M., Pongrácz, A.

Topological dynamics of unordered Ramsey structures,

Fundamenta Mathematicae 230:1 (2015) 77–98.


(10) Pach, P. P., Pinsker, M., Pluhár, G., Pongrácz, A., Szabó, Cs.

Reducts of the random partial order,

Advances in Mathematics 267 (2014) 94–120.


(9) Pongrácz, A.

Omega-kategorikus struktúrák és algebrai invariánsaik,

Matematikai Lapok 20:1 (2014) 5–37 (összefoglaló cikk magyar nyelven).


(8) Pach, P. P., Pinsker, M., Pongrácz, A., Szabó, Cs.

A new operation on partially ordered sets,

Journal of Combinatorial Theory, Series A 120:7 (2013) 1450–1462.


(7) Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.

The number of rooted trees of given depth,

The Electronic Journal of Combinatorics 20:2 (2013) 11 pp.


(6) Horváth, G., Kátai-Urbán, K., Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.

On free algebras in varieties generated by iterated semidirect products of semilattices,

International Journal of Algebra and Computation 22:7 (2012) 11 pp.


(5) Horváth, G., Mayr, P., Pongrácz, A.

Characterizing translations on groups by cosets of their subgroups,

Communications in Algebra 40:9 (2012) 3141–3168.


(4) Kátai-Urbán, K., Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.

On the word problem for syntactic monoids of piecewise testable languages,

Semigroup Forum 84:2 (2012) 323–332.


(3) Horváth, G., Kátai-Urbán, K., Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.

The number of monounary algebras,

Algebra Universalis 66:1-2 (2011) 81–83.


(2) Juhász, M. L., Pongrácz, A.

Embedding semilattices of subspaces of vector spaces,

Studia Scientiarum Mathematicarum Hungarica 48:1 (2011) 122–129.


(1) Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.

The possible number of islands on the sea,

Journal of Mathematical Analysis and Applications 375:1 (2011) 8–13.